# SDR AWXA200400030

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 10,005 hours, 3,882 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 9 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 LT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW  9 LT, OPERATIONAL CHECK WAS GOOD.
